# SDR DALA2021041202124

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 52,248 hours, 27,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Emer Open
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 - L1 DOOR EMERGENCY OPERATING CYLINDER/ACCUMULATOR PRESSURE LOW. CORRECTIVE ACTION: SERVICED L1 DOOR EMERGENCY OPERATING CYLINDER/ ACCUMULATOR PER A320 AMM TASK. (7388603)
